MAUDE Adverse Event Report: COVIDIEN PROTEGE RX CAROTID STENT SYSTEM; STENT, CAROTID

COVIDIEN PROTEGE RX CAROTID STENT SYSTEM; STENT, CAROTID
Catalog Number SECX-10-7-40-135
Medical Device Problem Code Premature Activation (1484)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/23/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that an attempt was made to use a protege rx self expanding stent to treat a lesion.Device was prepped per ifu.Premature deployment occurred.Procedure completed with a new device.No patient injury reported.
 
Additional Manufacturer Narrative
Additional information: the stent was pre-deployed before the procedure, during preparation.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Product analysis the device was received with the touhy-borst loose.The stent was confirmed as 40mm from the strain relief ( the device was returned with the inner sheath already deployed from the inner blue sheath (approximately 1 cm.The distal tip of the blue inner sheath was shown to be slightly flowered the stent was returned already deployed and was examined and noted to be 40mm.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
PROTEGE RX CAROTID STENT SYSTEM
Common Device Name
STENT, CAROTID
Manufacturer (Section D)
COVIDIEN
4600 nathan lane north
plymouth MN 55442
Manufacturer (Section G)
COVIDIEN
4600 nathan lane north
plymouth MN 55442
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key18959631
Report Number2183870-2024-00098
Device Sequence Number4580119
Product Code NIM
UDI-Device Identifier00821684038727
UDI-Public00821684038727
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
P060001
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/05/2024
Device Catalogue NumberSECX-10-7-40-135
Device Lot NumberB395841
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/19/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/07/2024
Supplement Date Received by Manufacturer04/09/2024
05/01/2024
Initial Report FDA Received Date03/22/2024
Supplement Report FDA Received Date04/17/2024
05/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/06/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown